Alert archive / Oklahoma / Wind Advisories in 2019

Wind Advisory 10, NWS Tulsa, OK

November 26, 201918 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind advisory at Nov 26, 2019, 3:09 AM CST for 18 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 26, 2019, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2019, 3:09 AM CST (09:09 UTC)
In effect from
Nov 26, 2019, 12:00 PM CST
Expired
Nov 27, 2019, 3:18 AM CST
In force
15 hr
Issued by
NWS Tulsa, OK
All 22 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 27 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1784 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

983 
WWUS74 KTSA 260909
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
309 AM CST Tue Nov 26 2019

OKZ054>068-070-071-073-262300-
/O.NEW.KTSA.WI.Y.0010.191126T1800Z-191127T0600Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
McIntosh-Pittsburg-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, 
and McAlester
309 AM CST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

* WHAT...Southwest winds 25 to 30 mph with gusts of 40 to 50 mph 
  expected.  

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...From noon today to midnight CST tonight.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
6 follow-up statements
207 
WWUS74 KTSA 262046
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
246 PM CST Tue Nov 26 2019

OKZ054>068-070-071-073-270500-
/O.CON.KTSA.WI.Y.0010.000000T0000Z-191127T0600Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
McIntosh-Pittsburg-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, 
and McAlester
246 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds 25 to 30 mph with gusts of 40 to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...From noon today to midnight CST tonight.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
193 
WWUS74 KTSA 270058
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
658 PM CST Tue Nov 26 2019

OKZ054>064-067-270600-
/O.UPG.KTSA.WI.Y.0010.000000T0000Z-191127T0600Z/
/O.NEW.KTSA.HW.W.0002.191127T0058Z-191127T0600Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Wagoner-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
and Wagoner
658 PM CST Tue Nov 26 2019

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Portions of northeast Oklahoma.

* WHEN...Until midnight CST tonight.

* IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 
  58 mph or more will lead to property damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ065-066-068-070-071-073-270600-
/O.CON.KTSA.WI.Y.0010.000000T0000Z-191127T0600Z/
Okfuskee-Okmulgee-Cherokee-Muskogee-McIntosh-Pittsburg-
Including the cities of Okemah, Okmulgee, Tahlequah, Muskogee, 
Checotah, and McAlester
658 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds 25 to 30 mph with gusts of 40 to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...From noon today to midnight CST tonight.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
675 
WWUS74 KTSA 270121
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
721 PM CST Tue Nov 26 2019

OKZ054>064-067-270600-
/O.CON.KTSA.HW.W.0002.000000T0000Z-191127T0600Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Wagoner-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
and Wagoner
721 PM CST Tue Nov 26 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Portions of northeast Oklahoma.

* WHEN...Until midnight CST tonight.

* IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 
  58 mph or more will lead to property damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-OKZ069-270930-
/O.EXB.KTSA.WI.Y.0010.191127T0300Z-191127T1200Z/
Benton-Carroll-Washington AR-Madison-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, 
and Stilwell
721 PM CST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WHAT...Southwest winds 25 to 30 mph with gusts of 40 to 45 mph 
  expected.

* WHERE...In Oklahoma, Adair County. In Arkansas, Benton, 
  Carroll, Washington AR and Madison Counties.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ065-066-068-070-071-073-270600-
/O.CON.KTSA.WI.Y.0010.000000T0000Z-191127T0600Z/
Okfuskee-Okmulgee-Cherokee-Muskogee-McIntosh-Pittsburg-
Including the cities of Okemah, Okmulgee, Tahlequah, Muskogee, 
Checotah, and McAlester
721 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds 25 to 30 mph with gusts of 40 to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...From noon today to midnight CST tonight.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
989 
WWUS74 KTSA 270242
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
842 PM CST Tue Nov 26 2019

OKZ054>064-067-270600-
/O.CAN.KTSA.HW.W.0002.000000T0000Z-191127T0600Z/
/O.EXA.KTSA.WI.Y.0010.000000T0000Z-191127T0600Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Wagoner-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
and Wagoner
842 PM CST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 25 to 30 mph with gusts of 40 to 45 mph 
  expected.

* WHERE...Portions of northeast Oklahoma.

* WHEN...Until midnight CST tonight.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ065-066-068-070-071-073-270600-
/O.CON.KTSA.WI.Y.0010.000000T0000Z-191127T0600Z/
Okfuskee-Okmulgee-Cherokee-Muskogee-McIntosh-Pittsburg-
Including the cities of Okemah, Okmulgee, Tahlequah, Muskogee, 
Checotah, and McAlester
842 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds 25 to 30 mph with gusts of 40 to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...From noon today to midnight CST tonight.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-OKZ069-271045-
/O.CON.KTSA.WI.Y.0010.191127T0300Z-191127T1200Z/
Benton-Carroll-Washington AR-Madison-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, 
and Stilwell
842 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WHAT...Southwest winds 25 to 30 mph with gusts of 40 to 45 mph 
  expected.

* WHERE...In Oklahoma, Adair County. In Arkansas, Benton, 
  Carroll, Washington AR and Madison Counties.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
358 
WWUS74 KTSA 270545
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1145 PM CST Tue Nov 26 2019

OKZ073-270645-
/O.CAN.KTSA.WI.Y.0010.000000T0000Z-191127T0600Z/
Pittsburg-
Including the city of McAlester
1145 PM CST Tue Nov 26 2019

...WIND ADVISORY IS CANCELLED...

Winds have decreased late this evening, therefore the advisory
has been cancelled. 

$$

OKZ054>068-070-071-271200-
/O.EXT.KTSA.WI.Y.0010.000000T0000Z-191127T1200Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, and Checotah
1145 PM CST Tue Nov 26 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WHAT...West to northwest winds 25 to 30 mph with gusts of 40 to
  45 mph expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-OKZ069-271200-
/O.CON.KTSA.WI.Y.0010.000000T0000Z-191127T1200Z/
Benton-Carroll-Washington AR-Madison-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, 
and Stilwell
1145 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WHAT...West winds 25 to 30 mph with gusts of 40 to 45 mph 
  expected.

* WHERE...In Oklahoma, Adair County. In Arkansas, Benton, 
  Carroll, Washington AR and Madison Counties.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
667 
WWUS74 KTSA 270918
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
318 AM CST Wed Nov 27 2019

ARZ001-002-010-011-OKZ054>071-271030-
/O.CAN.KTSA.WI.Y.0010.000000T0000Z-191127T1200Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, and Checotah
318 AM CST Wed Nov 27 2019

...WIND ADVISORY IS CANCELLED...

Winds will continue to slowly subside but remain gusty this morning.
 

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Nov 26, 3:05 AM CST, 4 minutes earlier.

Area forecast discussion, Nov 26, 3:05 AM CST, 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
305 AM CST Tue Nov 26 2019

.DISCUSSION...
Potent upper trough, currently moving east of the four corners
region early this morning will shift into the central Plains
today. In response, surface low will rapidly deepen over the
Oklahoma panhandle lifting into northeast Kansas by late
afternoon. Ahead of system, low level moisture will continue to
lift north into southeast Oklahoma and northwest Arkansas with a
few scattered showers possible this morning in region of stronger
WAA. It appears the best chance for surface based/severe convection
will develop near or just east of CWA by mid to late afternoon in
stronger low level convergence zone.

As surface low lifts northeast into Kansas, very strong southwest
winds will develop ahead of approaching dry line with frequent gust
in the 40 to 50 mph range by late afternoon/early evening across
northeast Oklahoma. Some of latest CAM solutions push dry line
into Osage/Pawnee counties by late afternoon with RH values falling
below 25 percent and therefore a Red Flag Warning will be issued
for those areas. The strong winds will likely persist through the
evening hours immediately behind cold front.

After a cool/dry day on Wednesday, active weather pattern quickly
returns Wednesday night into Thursday as stronger southwest flow
aloft develops ahead of upper low digging south along the CA coast.
In response, areas of light to moderate rain will spread into the
area late Wednesday night and continue through much of Thanksgiving
day. After a brief lull in the heavier precipitation, thunderstorm
chances will return by late Friday afternoon as 140 knot upper
jet streak lifts into the central Plains. Besides the heavy rainfall
threat, could also see severe weather Friday evening across eastern
Oklahoma as low level moisture surges north ahead of Pacific front/dry
line with modest surface based instability. The heavy rainfall threat
should end Saturday morning as thunderstorm activity moves east around
mid day. Below normal temperatures expected Sunday and Monday as
surface high pressure builds into the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  35  51  36 /  10  10   0  70
FSM   71  38  53  40 /  30  30   0  50
MLC   72  36  52  39 /  10  10   0  70
BVO   71  33  50  32 /  10  10   0  60
FYV   68  35  48  36 /  20  40   0  50
BYV   69  37  49  36 /  30  40   0  40
MKO   70  35  50  38 /  20  10   0  60
MIO   70  34  49  34 /  20  30   0  50
F10   73  35  51  38 /  10  10   0  70
HHW   71  39  54  42 /  20  20  10  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from noon today to midnight CST tonight for
     OKZ054>067-070-071-073.

     Red Flag Warning from noon today to 7 PM CST this evening for
     OKZ054-059.

AR...None.
&&

LONG TERM....12
Hazardous weather outlook, Nov 25, 4:57 PM CST, 10 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
457 PM CST Mon Nov 25 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
457 PM CST Mon Nov 25 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
No hazardous weather is expected through tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential.
WEDNESDAY through THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential.
SUNDAY...High Wind Potential.

EXTENDED DISCUSSION...
A strong storm system will affect the region on Tuesday, with
southwest winds increasing by late morning through afternoon.
Widespread wind gusts of 20-35 mph will be common with some areas
approaching 40-45 mph along with a wind shift. The strong winds
combined with the above normal temperatures will increase fire
weather concerns across eastern Oklahoma on Tuesday afternoon.

There will also be the potential for some thunderstorms on Tuesday
afternoon and evening across far eastern Oklahoma and western
Arkansas. The wind fields and instability may be sufficient for a
few strong or severe storms, mainly late Tuesday afternoon or
evening.

The weather pattern will transition to a cooler and wet one
beginning Wednesday through the end of the week, with widespread
rain expected to develop Thursday. Thunderstorm potential will
increase Friday into Saturday along with the threat of heavy
rainfall.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:15 AM CSTRed Flag WarningTSACraig, Creek, McIntosh, Mayes, Muskogee, Nowata and 7 more19 hr
Nov 26, 5:37 PM CSTSpecial Weather StatementTSADelaware23 min
Nov 26, 2:41 PM CSTAreal Flood AdvisoryTSACarroll, Crawford, Franklin, Madison3 hr

Nearby

Wind Advisories in Oklahoma, 2019Wind Advisories in Arkansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.